Went Back to Restylane
I tried Juvederm in my lips, on the advice of the...
- 2 Jan 2008
I tried Juvederm in my lips, on the advice of the nurse who gives me (usually) Restylane. She is very good at what she does, so I don't blame her for the problem I had with the product. The Juvederm bunched up and was visible under my skin after a couple of days, almost like unerupted pimples. In the soft body of my upper lip, one of the injections actually started to come out, like a thin piece of rubber! I did the prescribed massaging, and all that was required to (supposedly) keep this sort of thing from happening. I am not new to lip injections. I went back to getting Restylane when the Juvederm disappeared, even though it is more expensive and hurts more (bigger needle). I like the effect better. And the Juvederm freaked me out, frankly. I don't want rubbery things working their way out of my lips.